# SDR FDEA2018092542666

- Difficulty date: September 14, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: ALC73552
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: R/H DETACHABLE ELEVATOR, UPPER SURFACE, STA. XE 91, 28" FROM   TRAILING EDGE, HAS AN EXISTING DOUBLER. APPROX 4" DIA. DOT 105 REPAIR WAS PREVIOUSLY INSTALLED PER SRM 55-00-01 FIG. 3 SH.2 VOL.1. REF. E.A. 8-5100-  T034059 "STRUCTURES-REPAIR CATALOG-MD10" ATTACHMENT A-1 # 105. REF. E.A. 8-5520-  T0342428A "STABILIZER/ELEV-RH INBD DET ELEV-RSC TRACKING"  "MAJOR REPAIR"
